A Note on Heat Type Polynomials Suggested by Jacobi Polynomials

Mumtaz Ahmad Khan, Abdul Hakim Khan, Manoj Singh

Abstract


In the present paper an attempt has been made to investigate a new class of heat type polynomials suggested by Jacobi polynomials. Results analogous to Jacobi polynomials obtained by Srivastava [H.M. Srivastava, Note on certain generating functions for Jacobi and Laguerre polynomials, Publ. Inst. Math. (Beograd) (N.S.) 17 (31) (1974) 149–154] and Varma [V.K. Varma, Appell’s double hypergeometric function as a generating function of the Jacobi polynomials, Riv. Mat. Univ. Parma 8 (1967) 305–308] have also been obtained for this new class of heat type polynomials.

Full Text: PDF

Refbacks

  • There are currently no refbacks.


The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|